# SDR CNMA20090048

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FLOOR SUPPORT AT STA 815 X-18.  FABRICATED AND INSTALLED NEW PN ADA7326-1 IAW DWG 7696 AND ADA7548 AND SRM 51-35-01 STEP 1, VOL II REV 94.
